Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Loss of body weight, WBC count of 8700, high SGOT/SGPT, treatment ?

Hey, I had been diagnosed with HEV on 29th March 2012. Post that i was hospitalised for 5 days. As of today my SGOT/ SGPT is 48/54 and Bilirubin is in normal range. I had taken a CBC on 27/4/2012 and the Haemoglobin is 14.5 while my WBC is 8700 and Platelets are 0000. I have lost a lot of body weight . Is there a problem?
Asked On : Tue, 1 May 2012
Answers:  2 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist, Surgical 's  Response
Weight loss after an attack of infective hepatitis is a known sequelae. You will start gaining weight after the protein synthesis by the liver regains normalcy. Just go on a high carbohydrate, low protein , low fat diet for 3-4 weeks. that will help in quick recovery of all hepatic functions.
Answered: Tue, 1 May 2012
I find this answer helpful
Dermatologist Dr. Pravin Banodkar's  Response
Hello . thanks for using health care magic . I would be pleased to answer your question . Your bloodiest are normal . however your platelet count needs to be corrected . Values written by you are zero . Loss of body weight is something to worry about and needs to be looked into . thanks . Avoiding spicy fried food and eating bland diet should be followed. Take care
Answered: Tue, 1 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor